# SDR P2EA00379

- Difficulty date: November 14, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE CABIN FLOOR WEB FROM BS 1016 TO BS 1028 RBL 5 TO LBL 5 WL 208 WITH CRACK.  L = 0.500 INCH.  W = 0.005 INCH.  REPAIRED THE CABIN FLOOR WEB FROM BS 1016 TO BS 1028 RBL 5 TO LBL 5 WL 208 IAW BOEING SRM 51-40-2 FIG 1.  (X)
